# SDR AALA2000838

- Difficulty date: May 9, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1380 SHEAR TIE AT L-14 CRACKED LEFT.  REPAIRED SHEAR TIE PER AARD 53-10-00-20.  INSTALLED DOUBLER WET WITH 1422 AND .1875 HI-LOCKS.  (M)
